Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 254, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 2, 2010, 1:41 AM CDT for 4 counties in Minnesota. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2010, 1:41 AM CDT (06:41 UTC)
- Expired
- Sep 2, 2010, 2:15 AM CDT
- In force
- 34 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Benton County, MN, Mille Lacs County, MN, Sherburne County, MN, Stearns County, MN
The radar
The Minneapolis radar (KMPX), 81 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 1:45 AM CDT | HAIL 1.75 | 4 W Foley, MN | UP TO GOLF BALL SIZE HAIL REPORTED BY A DEPUTY WEST OF FOLEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1847 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
258
WUUS53 KMPX 020641
SVRMPX
MNC009-095-141-145-020715-
/O.NEW.KMPX.SV.W.0254.100902T0641Z-100902T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
141 AM CDT THU SEP 2 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA...
EAST CENTRAL STEARNS COUNTY IN CENTRAL MINNESOTA...
SHERBURNE COUNTY IN CENTRAL MINNESOTA...
BENTON COUNTY IN CENTRAL MINNESOTA...
* UNTIL 215 AM CDT
* AT 140 AM CDT...TRAINED SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS WITH LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM LITTLE ROCK TO 4 MILES EAST OF ST CLOUD TO 5
MILES SOUTH OF LUXEMBURG...AND MOVING EAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE...
MILACA...
PRINCETON...
FOLEY...
MAYHEW...
LITTLE ROCK...
PARENT...
GILMAN...
DUELM...
CLEAR LAKE...
RONNEBY...
SANTIAGO...
RUM RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4582 9351 4546 9351 4538 9362 4540 9400
4541 9404 4543 9405 4541 9407 4542 9429
4555 9421 4581 9420
TIME...MOT...LOC 0641Z 269DEG 34KT 4580 9407 4555 9408
4539 9424
WIND...HAIL 60MPH 1.75IN
$$1 follow-up statement
461
WWUS53 KMPX 020705
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
205 AM CDT THU SEP 2 2010
MNC145-020715-
/O.CAN.KMPX.SV.W.0254.000000T0000Z-100902T0715Z/
STEARNS MN-
205 AM CDT THU SEP 2 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL STEARNS COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.
LAT...LON 4582 9351 4546 9352 4538 9362 4540 9400
4542 9405 4544 9408 4547 9407 4557 9403
4580 9392
TIME...MOT...LOC 0705Z 269DEG 34KT 4580 9374 4555 9376
4539 9392
$$
MNC009-095-141-020715-
/O.CON.KMPX.SV.W.0254.000000T0000Z-100902T0715Z/
MILLE LACS MN-SHERBURNE MN-BENTON MN-
205 AM CDT THU SEP 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
BENTON...NORTHERN SHERBURNE AND SOUTHERN MILLE LACS COUNTIES UNTIL
215 AM CDT...
AT 203 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES NORTHWEST OF MILACA TO 9 MILES WEST OF PRINCETON TO 15 MILES
NORTH OF BUFFALO...MOVING EAST AT 40 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
MILACA...PRINCETON...FORESTON...PEASE...BOCK AND ZIMMERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4582 9351 4546 9352 4538 9362 4540 9400
4542 9405 4544 9408 4547 9407 4557 9403
4580 9392
TIME...MOT...LOC 0705Z 269DEG 34KT 4580 9374 4555 9376
4539 9392
WIND...HAIL 60MPH 0.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 11:50 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Sep 1, 11:50 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1150 PM CDT WED SEP 1 2010 .AVIATION.../06Z TAF ISSUANCE/ SHOWERS AND THUNDERSTORMS MOVING INTO FAR WESTERN MN ATTM AHEAD OF A LOW PRESSURE SYSTEM AND WARM FRONT OVER EASTERN SD. KAXN AND KRWF WILL BE IMPACTED BETWEEN 06Z AND 08Z WITH MVFR OR LOWER CEILINGS AND VISIBILITIES. RANDOM SHOWERS AND THUNDERSTORMS ARE POPPING UP EAST OF KRWF THROUGH NORTH OF KMSP IN A ZONE OF INCREASING LIFT AND INSTABILITY. HENCE...KSTC...KMSP AND KRNH WILL SEE INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS DURING THE LATE NIGHT/EARLY MORNING HOURS. ACTIVITY SHOULD REACH INTO KEAU BEFORE DAYBREAK. THE AFOREMENTIONED LOW PRESSURE SYSTEM AND TRAILING COLD FRONT WILL MOVE EASTWARD ACROSS THE TAF SITES ON THURSDAY. THIS WILL RESULT IN MVFR CEILINGS ALONG WITH WIDESPREAD SHOWERS...ESPECIALLY THROUGH 18Z. WESTERLY WINDS WILL BE ON THE INCREASE THURSDAY AFTERNOON IN THE WAKE OF THE FRONT AS THIS WILL CONTINUE THROUGH FRIDAY AS THE LOW PRESSURE SYSTEM DEEPENS OVER THE GREAT LAKES. 15 TO 20 KNOT SUSTAINED WINDS EXPECTED FROM LATE THURSDAY AFTERNOON THROUGH THE END OF THE TAF PERIOD. KMSP...THE THREAT FOR SHOWERS AND THUNDERSTORMS INCREASING OVERNIGHT AS A WARM FRONT LIFTS NORTH OF THE AIRPORT. THUNDERSTORMS ARE LIKELY FROM 08Z-10Z. A LOW PRESSURE SYSTEM AND COLD FRONT WILL PASS THE AIRPORT THURSDAY MORNING WITH WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS ALONG WITH MVFR CEILINGS. THE COLD FRONT WILL BE EAST OF THE AIRPORT BY AFTERNOON WITH WEST WINDS INCREASING TO 10 TO 15 KNOTS. THE WEST WINDS WILL TURN MORE NORTHWEST THURSDAY NIGHT AND INCREASE TO AROUND 15 KNOTS. SPEEDS INCREASING FURTHER TO AROUND 20 TO 25 KNOTS ON FRIDAY FROM THE NORTHWEST WITH GUSTS TO 35 KNOTS. && .DISCUSSION... /ISSUED 235 PM CDT WED SEP 1 2010/ 19Z WATER VAPOR IMAGERY SHOWS A TROUGH DIGGING SOUTHEASTWARD OVER THE NORTHERN ROCKIES. THIS FEATURE WILL CONTINUE TO AMPLIFY TONIGHT...AS SURFACE CYCLOGENESIS ENSUES OVER THE NORTHERN PLAINS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP JUST WEST OF THE AREA THIS EVENING IN CLOSER PROXIMITY TO THE SFC TROUGH...AND EXPAND ACROSS MN TOWARD WI OVERNIGHT. WIDESPREAD PRECIPITATION CHANCES APPEAR THE HIGHEST BETWEEN 06Z AND 18Z THURSDAY...WHEN A COUPLED JET STRUCTURE ARRIVES OVERHEAD AND 850-700MB MOISTURE TRANSPORT NOSES INTO THE AREA. AN ASSOCIATED STRONG PV FEATURE ALSO CONTINUES TO BE PROGGED BY THE MAJORITY OF MODEL SOLUTIONS. HAVE GONE WITH CATEGORICAL POPS OVER MUCH OF THE AREA FOR LATE TONIGHT INTO THURSDAY MORNING. ALTHOUGH THE SEVERE THREAT APPEARS LOW...A FEW STORMS COULD PRODUCE HAIL IN WEST CENTRAL MINNESOTA TONIGHT WHERE LAPSE RATES ARE MARGINAL...AND ON THURSDAY AFTERNOON AS THE MID LEVEL TROUGH PASSES. A FEW SHOWERS MAY DEVELOP OVER EASTERN AREAS /MAINLY WEST CENTRAL WI/ ON FRIDAY PRIOR TO THE COMPLETE DEPARTURE OF THE TROUGH. COLD AIR ADVECTION WILL RESULT AND TEMPERATURES WILL TOP OUT IN THE 60S...OR AROUND 10 DEGREES BELOW NORMAL FOR EARLY SEPTEMBER. RIDGING BUILDS IN FOR THE WEEKEND...WITH DRY WEATHER AND VERY GRADUALLY MODERATING TEMPERATURES. BY SUNDAY...HIGHS SHOULD REACH THE 70 TO 75 DEGREE RANGE CWA-WIDE. MID LEVEL RIDGING IS ENHANCED OVER THE UPPER MIDWEST ON MONDAY AS THE NEXT MID LEVEL LOW NEARS. HIGH TEMPERATURES SHOULD RESPOND ACCORDINGLY...WITH MONDAYS READINGS CLIMBING INTO THE MID 70S TO LOW 80S RANGE. ALTHOUGH THERE IS STILL SOME UNCERTAINTY WITH THE LOW TRACK...THE 18Z MONDAY TO 18Z TUESDAY TIME FRAME APPEARS TO BE THE WINDOW OF OPPORTUNITY FOR MEASURABLE PRECIPITATION. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && RAH/LS
Hazardous weather outlook, Sep 1, 1:29 PM CDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 129 PM CDT WED SEP 1 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 021830- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 129 PM CDT WED SEP 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT OVER PORTIONS OF WEST CENTRAL MINNESOTA. NO ORGANIZED SEVERE WEATHER IS ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL CONTINUE THROUGH THURSDAY ACROSS THE REMAINDER OF THE OUTLOOK AREA. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. AN AREA OF LOW PRESSURE WILL MOVE EAST OVER THE UPPER MIDWEST AT THE BEGINNING OF THE UPCOMING WEEK...AND BRING A CHANCE OF THUNDERSTORMS ON MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Sep 1, 10:25 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1025 PM CDT WED SEP 1 2010
MNZ041-047-048-054-055-020430-
DOUGLAS-LAC QUI PARLE-POPE-STEVENS-SWIFT-
1025 PM CDT WED SEP 1 2010
AT 1022 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES WEST OF WHEATON TO
9 MILES WEST OF GRACEVILLE TO 9 MILES WEST OF BIG STONE CITY. THESE
STORMS WERE MOVING EAST AT 40 MPH.
WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH A BRIEF
PERIOD OF HEAVY RAIN.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CHOKIO.
DONNELLY.
MORRIS.
HANCOCK.
KENSINGTON.
LAT...LON 4528 9645 4527 9638 4541 9625 4576 9626
4576 9577 4591 9577 4592 9576 4577 9556
4539 9560 4530 9613 4540 9614 4541 9623
4526 9637 4524 9646
TIME...MOT...LOC 0324Z 256DEG 37KT 4573 9678 4559 9659
4530 9662Special weather statement, Sep 1, 10:54 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1054 PM CDT WED SEP 1 2010
MNZ054-064-020500-
LAC QUI PARLE-YELLOW MEDICINE-
1054 PM CDT WED SEP 1 2010
AT 1050 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF ALBEE TO
17 MILES WEST OF MORITZ TO 30 MILES WEST OF MORITZ. THESE STORMS WERE
MOVING EAST AT 25 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
NASSAU.
MARIETTA.
BELLINGHAM.
LOUISBURG.
MADISON
CANBY
BURR
HAYDENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4513 9647 4519 9646 4518 9615 4464 9611
4464 9646
TIME...MOT...LOC 0353Z 266DEG 24KT 4511 9675 4484 9689
4468 9711Special weather statement, Sep 1, 11:31 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1131 PM CDT WED SEP 1 2010
MNZ065-020515-
RENVILLE-
1131 PM CDT WED SEP 1 2010
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER RENVILLE COUNTY THROUGH
1215 AM CDT...
AT 1127 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES EAST OF REDWOOD FALLS. THIS STORM WAS MOVING
NORTHEAST AT 35 MPH.
HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FRANKLIN.
BIRD ISLAND.
HECTOR.
BUFFALO LAKE.
LAKESIDE.
LAT...LON 4489 9481 4489 9454 4487 9449 4483 9450
4471 9461 4471 9464 4469 9464 4449 9484
4452 9489 4455 9501 4457 9507
TIME...MOT...LOC 0431Z 213DEG 32KT 4462 9487Special weather statement, Sep 2, 12:02 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1202 AM CDT THU SEP 2 2010
MNZ048-049-054>057-064-065-020545-
CHIPPEWA-KANDIYOHI-LAC QUI PARLE-POPE-RENVILLE-STEARNS-SWIFT-YELLOW
MEDICINE-
1202 AM CDT THU SEP 2 2010
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER CHIPPEWA...KANDIYOHI...
LAC QUI PARLE...POPE...RENVILLE...STEARNS...SWIFT AND YELLOW MEDICINE
COUNTIES THROUGH 1245 AM CDT...
AT 1159 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
GLENWOOD TO 4 MILES SOUTH OF BENSON TO 6 MILES NORTH OF TAUNTON.
THESE STORMS WERE MOVING EAST AT 40 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 45 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BOYD.
SWIFT FALLS.
DE GRAFF.
SPRING CREEK.
GRANITE FALLS.
GROVE LAKE.
SEDAN.
CLARA CITY.
MURDOCK.
ASBURY.
SAUK CENTRE.
LAT...LON 4576 9537 4577 9461 4477 9532 4462 9598
4463 9614
TIME...MOT...LOC 0500Z 252DEG 35KT 4576 9526 4526 9560
4468 9601Special weather statement, Sep 2, 12:51 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1251 AM CDT THU SEP 2 2010
MNZ056>058-064-065-073-020630-
CHIPPEWA-KANDIYOHI-MEEKER-REDWOOD-RENVILLE-YELLOW MEDICINE-
1251 AM CDT THU SEP 2 2010
AT 1245 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
WILLMAR TO 15 MILES NORTHWEST OF OLIVIA TO 13 MILES WEST OF REDWOOD
FALLS TO 7 MILES EAST OF MARSHALL. THESE STORMS WERE MOVING EAST AT
35 MPH.
PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BELVIEW.
MILROY.
NEW LONDON.
SPICER.
HAWICK.
WABASSO.
LAT...LON 4450 9560 4459 9544 4495 9528 4537 9521
4528 9443 4498 9446 4497 9450 4472 9450
4471 9464 4446 9463 4446 9480 4450 9487
4429 9487 4428 9510 4419 9512 4431 9561
TIME...MOT...LOC 0550Z 289DEG 31KT 4525 9511 4492 9515
4457 9532 4440 9560Special weather statement, Sep 2, 12:54 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1254 AM CDT THU SEP 2 2010
MNZ042-043-049>051-057-020645-
BENTON-KANDIYOHI-MORRISON-SHERBURNE-STEARNS-TODD-
1254 AM CDT THU SEP 2 2010
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER BENTON...KANDIYOHI...
MORRISON...SHERBURNE...STEARNS AND TODD COUNTIES THROUGH 145 AM
CDT...
AT 1249 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF LONG
PRAIRIE TO 9 MILES WEST OF ALBANY TO 13 MILES WEST OF PAYNESVILLE.
THESE STORMS WERE MOVING EAST AT 40 MPH.
PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
FREEPORT.
UPSALA.
SOBIESKI.
FARMING.
COLD SPRING
ST. CLOUD.
RICE.
OPOLE.
COLLEGEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4605 9385 4563 9391 4539 9412 4536 9514
4559 9481 4603 9477
TIME...MOT...LOC 0554Z 266DEG 34KT 4601 9462 4559 9467
4543 9491The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 10:25 PM CDT | Special Weather Statement | MPX | Stevens | 65 min |
| Sep 1, 10:54 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 66 min |
| Sep 1, 11:31 PM CDT | Special Weather Statement | MPX | Renville | 44 min |
| Sep 2, 12:02 AM CDT | Special Weather Statement | MPX | Chippewa, Pope, Swift, Yellow Medicine | 43 min |
| Sep 2, 12:13 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 47 min |
| Sep 2, 12:51 AM CDT | Special Weather Statement | MPX | Kandiyohi, Meeker, Redwood, Renville | 39 min |
| Sep 2, 12:54 AM CDT | Special Weather Statement | MPX | Benton, Morrison, Stearns | 51 min |
| Sep 2, 1:04 AM CDT | Severe Thunderstorm Warning | MPX | Brown, Kandiyohi, McLeod, Meeker, Redwood, Renville and 1 more | 41 min |
| Sep 2, 1:54 AM CDT | Special Weather Statement | MPX | Carver, Hennepin, McLeod, Wright | 36 min |
| Sep 2, 1:57 AM CDT | Special Weather Statement | MPX | Brown, Nicollet, Scott, Sibley | 48 min |
| Sep 2, 2:31 AM CDT | Special Weather Statement | MPX | Anoka, Chisago, Isanti | 44 min |
| Sep 2, 2:49 AM CDT | Areal Flood Advisory | MPX | Redwood | 3 hr |
| Sep 2, 3:19 PM CDT | River Flood Watch | MPX | Redwood | 20 hr |
| Sep 2, 3:19 PM CDT | River Flood Watch | MPX | Blue Earth, Brown, Nicollet | 20 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.